# SDR MALA020597

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Engine: LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Part number: 216118216
- Stage of operation: CL
- How discovered: L
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT OF FLIGHT #3591 #3 ENGINE WAS SHUTDOWN DUE TO EGT OVERTEMP.  A SLIGHT NOISE WAS HEARD AND EGT WAS RISING RAPIDLY WITH READINGS FLASHING. THRUST LEVER WAS BROUGHT BACK RIGHT AWAY TO CONTROL EGT, AND ENGINE SUBSEQUENTLY SHUTDOWN TO PREVENT DAMAGE.  OBSERVED EGT WAS 648C BY CAPT AND 680 BY FO.  FLIGHT DIVERTED TO CVG.  MAINTENANCE REMOVED AND REPLACED #3 ENGINE BLEED BAND PN 2-161-182-16.  OPS CHECKED PARAMETERS, PWR ASSURANCE LIMITS GOOD.  IAW AMM 75-30-04 AND HONEYWELL PVA TRACK #24-ALF-2002-0091. SPECIAL PROCEDURES CHECKS CW AND OK.
